# SDR REXA2019112621676

- Difficulty date: November 12, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313723S
- Condition: Corroded
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION : CORROSION ON STGR 26LH BTW FS333 TO FS364 AT MAIN AVIONICS COMPARTMENT  ( E/E ) (TCI 100-09)
"SUMMARY: STRINGER 26LH BTW FS333.00 TO FS364.00 AT MAIN AVIONICS COMPARTMENT WAS REPLACED FOR A NEW ONE PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 (CORROSION LEVEL 2). 


"
